Web Results

en.wikipedia.org/wiki/Paracetamol_toxicity

Paracetamol poisoning, also known as acetaminophen poisoning, is caused by excessive use of the medication paracetamol (acetaminophen). Most people have few or non-specific symptoms in the first 24 hours following overdose. These include feeling tired, abdominal pain, or nausea.

patient.info/doctor/paracetamol-poisoning

Paracetamol poisoning is the most common cause of acute liver failure (ALF). To reduce the incidence of paracetamol overdose, legislation was passed in the UK in 1998 to limit the number of tablets that could be bought in one purchase: 16 tablets at present (up to 32 tablets in pharmacies).

bestpractice.bmj.com/topics/en-gb/337

Overdose may occur after an acute single ingestion of a large amount of paracetamol or paracetamol-containing medication, or repeated ingestion of an amount exceeding recommended dosage. Patients are often asymptomatic or have only mild gastrointestinal symptoms at initial presentation. Untreated...

www.drugs.com/cg/acetaminophen-overdose

What is an acetaminophen overdose? Acetaminophen overdose means taking more than it is safe to take. It may also be called acetaminophen poisoning. Acetaminophen is called paracetamol in countries outside the United States. When used correctly, acetaminophen is a safe drug that decreases pain and fever.

www.rch.org.au/clinicalguide/guideline_index/Paracetamol_poisoning

Poisoning – acute guidelines for initial management Resuscitation. Key points. Suspect paracetamol poisoning in all adolescent deliberate self-poisonings. N-acetylcystine (NAC) is a safe and effective antidote. Time to NAC is crucial to protect the liver from significant toxicity.

www.uptodate.com/contents/acetaminophen-paracetamol-poisoning-in-adults-treatment

{{configCtrl2.info.metaDescription}}

www.newhealthadvisor.org/How-Many-Paracetamol-Will-Kill-You.html

If the high amount of Paracetamol is ingested, then the liver may begin to deteriorate, which can lead to jaundice (yellowing of the skin), confusion, and fainting/loss of consciousness. In most instances of death by Paracetamol overdose, liver failure is the primary cause. In cases of sever poisoning, the following may also occur:

litfl.com/acute-paracetamol-toxicity

Acute Paracetamol Toxicity: following overdose glucuronidation and sulphation pathways are rapidly saturated -> increased metabolism to NAPQI (N-acetyl-P-benzoquineimine); glutathione is required to inactivate NAPQI and when levels depleted -> hepatocellular death takes place

www.nhs.uk/conditions/poisoning/symptoms

If someone takes too much of a medicine, they may experience symptoms specific to the medication taken, as well as the more general symptoms listed above. Some of the most common medicines or drugs involved in cases of poisoning are listed below. Paracetamol. Paracetamol is a widely used over-the-counter painkiller.

emedicine.medscape.com/article/820200

DiagnosisThe serum acetaminophen concentration is the basis for diagnosis and treatment. A diagnostic serum concentration is helpful, even in the absence of clinical symptoms, because clinical symtpoms are delayed. The Rumack-Matthew nomogram interprets the acetaminophen concentration (in micrograms per mL), in relation to time (in hours) after ingestion, and is predictive of possible ...